5 doctors weighed in:
How can I increase my appetite when dealing with chemotherapy and nausea?
5 doctors weighed in

Dr. Todd Sisto
Breast Surgery
2 doctors agree
In brief: Stay hydrated,
Light exercise, chew gum, avoid people that are sick, wash hands frequently, don't touch face, rx can help too.

In brief: Stay hydrated,
Light exercise, chew gum, avoid people that are sick, wash hands frequently, don't touch face, rx can help too.
Dr. Todd Sisto
Dr. Todd Sisto
Thank
1 doctor agrees
In brief: Megace (megestrol)
The appetite becomes poor during chemotherapy.
Sometimes megacethe can help. Ask your oncologist.

In brief: Megace (megestrol)
The appetite becomes poor during chemotherapy.
Sometimes megacethe can help. Ask your oncologist.
Dr. Chand Rohatgi
Dr. Chand Rohatgi
Thank
Get help from a real doctor now
Dr. Crystal Twynham
Board Certified, Surgery
29 years in practice
938K people helped
Continue
108,000 doctors available
Read more answers from doctors